Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43909
Title: Characterizations of classical orthogonal polynomials on quadratic lattices
Authors: Njinkeu Sandjon, Marlyse 
Branquinho, Amílcar 
Foupouagnigni, Mama 
Area, Iván 
Issue Date: 2017
Publisher: Taylor & Francis
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Journal of Difference Equations and Applications
Volume: 23
Issue: 6
Abstract: This paper is devoted to characterizations of classical orthogonal polynomials on quadratic lattices by using a matrix approach. In this form we recover the Hahn, Geronimus, Tricomi and Bochner type characterizations of classical orthogonal polynomials on quadratic lattices. Moreover a new characterization is also presented. From the Bochner type characterization we derive the three-term recurrence relation coefficients for these polynomials.
URI: http://hdl.handle.net/10316/43909
Other Identifiers: 10.1080/10236198.2017.1307972
DOI: 10.1080/10236198.2017.1307972
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
p1624.pdf205.88 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on May 29, 2020

WEB OF SCIENCETM
Citations

1
checked on May 29, 2020

Page view(s)

171
checked on Jul 1, 2020

Download(s)

85
checked on Jul 1, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.